# SDR FDEA201307241672

- Difficulty date: July 24, 2013
- Submitted: July 29, 2013
- Operation: Air carrier
- Aircraft: N574FE
- Make and model: Doug MD-11F
- Aircraft serial: 48499
- Aircraft time: 72,669 hours, 15,956 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 6044115
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

DURING PRE-FLIGHT EMERGENCY LIGHT TEST, RECEIVED A  LEVEL 1 EMERGENCY LIGHT BATTERY ONE LOW WARNING.    PERFORMED ADJUSTMENT AND TEST OF EMERGENCY LIGHTS, EMERGENCY LIGHTS TEST PASS, AND OPERATE NORMALLY. ACFT OK TO CONTINUE.
